# SDR AALA20150720008

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 4 SEAT TRACK BETWEEN STATION 200 & 265.  REPLACED NR 4 SEAT TRACK BETWEEN STATION 200 & 265.
